# SDR C2X2008F00031

- Difficulty date: August 12, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 84240
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINT, MX FOUND LT FWD OVERWING EMERGENCY LIGHT INOPERATIVE. MX REMOVED AND REPLACED EMERGENCY LIGHT BATTERY NR 4 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY. AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.  (K)
